# SDR CIEA200900005

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N717EB
- Make and model: Lear 55LEAR
- Aircraft serial: 55016
- Aircraft time: 9,971 hours, 7,125 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Misinstalled
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: C

## Discrepancy

WHEN REACHING FULL POWER (APPROX 97 PERCENT N1) LT FUEL PRESSURE LIGHT ILLUMINATES.  WHEN REDUCING POWER AGAIN LT FUEL PRESSURE LIGHT WENT OUT.  INCREASING POWER AGAIN LIGHT WENT ON AGAIN.  LIGHT DID NOT ILLUMINATE WITH STBY PUMP ON. REMOVED LT INBD WHEEL WELL FUEL PANEL. FOUND MOTIVE FLOW AND SPPR PRE-CHECK LINES TO BE SWAPPED. REMOVED AND RE-INSTALLED LINES IN CORRECT POSITION AND RE-INSTALLED PANEL. PANEL LEAK CHECK WAS SATISFACTORY AT THIS TIME. ALL WORK DONE IAW MM 28-00-00. PERFORMED FULL POWER ENGINE RUN IAW MM 28-00-00. LEAK CHECK AND OPERATIONAL CHECKS GOOD.
